Pacific Journal of Mathematics

Differential equations on abstract Wiener space.

M. Ann Piech

Article information

Source
Pacific J. Math., Volume 43, Number 2 (1972), 465-473.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959516

Mathematical Reviews number (MathSciNet)
MR0320559

Zentralblatt MATH identifier
0245.35015

Subjects
Primary: 35R15: Partial differential equations on infinite-dimensional (e.g. function) spaces (= PDE in infinitely many variables) [See also 46Gxx, 58D25]
Secondary: 47D05 60J35: Transition functions, generators and resolvents [See also 47D03, 47D07]

Citation

Piech, M. Ann. Differential equations on abstract Wiener space. Pacific J. Math. 43 (1972), no. 2, 465--473. https://projecteuclid.org/euclid.pjm/1102959516


Export citation

References

  • [1] L. Gross, AbstractWiener spaces, Proc. Fifth Berkeley Symposium on Math. Statistics and Probability, (1965), 31-42.
  • [2] L. Gross, Potential theory on Hubert space, J. Functional Analysis, 1 (1967), 123- 181.
  • [3] M. A. Piech, A fundamentalsolution of the parabolic equation on Hubert space, J. Functional Analysis, 3 (1969), 85-114.
  • [4] M. A. Piech, Diffusion semigroups on abstract Wiener space, Trans. Amer. Math. Soc, 166 (1972), 411-429.
  • [5] I. E. Segal, Distributionsin Hilbert space and canonical systems of operators, Trans. Amer. Math. Soc, 8S (1958), 12-41.